Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 43, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Jul 7, 2012, 3:03 AM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jul 7, 2012, 3:03 AM CDT (08:03 UTC)
- Expired
- Jul 7, 2012, 3:13 PM CDT
- In force
- 12 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
429 WHUS73 KGRB 070803 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 303 AM CDT SAT JUL 7 2012 ...BUILDING WAVES TODAY... .HIGH PRESSURE PUSHING IN FROM THE NORTHERN PLAINS WILL BRING NORTHEAST WINDS AND BUILDING WAVES TODAY THROUGH LATE THIS EVENING. LMZ521-522-541>543-071615- /O.NEW.KGRB.SC.Y.0043.120707T0803Z-120708T0500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 303 AM CDT SAT JUL 7 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. * WINDS...WAVES BUILDING TO 3 TO 5 FT. * WAVES...NORTHEAST WIND 10 TO 20 KTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
634 WHUS73 KGRB 071602 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1102 AM CDT SAT JUL 7 2012 ...BUILDING WAVES THIS AFTERNOON... .HIGH PRESSURE PUSHING IN FROM THE NORTHERN PLAINS WILL BRING NORTHEAST WINDS AND BUILDING WAVES THIS AFTERNOON THROUGH LATE THIS EVENING. LMZ521-522-541>543-080015- /O.CON.KGRB.SC.Y.0043.000000T0000Z-120708T0500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1102 AM CDT SAT JUL 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... * WINDS...NORTHEAST WIND 10 TO 20 KTS. * WAVES...WAVES BUILDING TO 3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AK
120 WHUS73 KGRB 072013 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 313 PM CDT SAT JUL 7 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... LMZ521-522-541>543-072115- /O.CAN.KGRB.SC.Y.0043.000000T0000Z-120708T0500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 313 PM CDT SAT JUL 7 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE FALLEN BELOW HAZARDOUS LEVELS. EXPECT NE WINDS AT 5 TO 10 KTS AND WAVES 1 TO 3 FT CAN BE EXPECTED FOR THIS AFTERNOON. $$ WOLF
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jul 7, 12:25 AM CDT, 2 hours 38 minutes earlier.
Area forecast discussion, Jul 7, 12:25 AM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1225 AM CDT SAT JUL 7 2012 UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE .UPDATE...CONVECTION OVER NORTHERN WI HAS DECREASED IN INTENSITY OVER THE PAST HOUR...AND APPEARS TO BE ELEVATED. ONE CELL EAST OF RHINELANDER IS STILL SHOWING A GOOD CORE...BUT WET BULB ZERO HGTS OF 13-15K FT ARE NOT FAVORABLE FOR LARGE HAIL. THE BEST AXIS OF SBCAPE IS SITUATED FROM SOUTHERN MN INTO CENTRAL WI...ALONG AND SOUTH OF THE SFC COLD FRONT. HOWEVER...THIS AREA STILL APPEARS TO BE CAPPED...AND INSTABILITY WILL CERTAINLY WEAKEN BEFORE UPSTREAM CONVECTION MOVES INTO CENTRAL WI. SUSPECT THAT THE MAIN THREAT FOR THE OVERNIGHT PERIOD WILL BE LOCALLY HEAVY RAINFALL...AS THE UPSTREAM CONVECTION CONTINUES TO BECOMING ORIENTED IN A WEST TO EAST LINE...LEADING TO POTENTIAL TRAINING. WILL WATCH TRENDS FOR A LITTLE LONGER...THEN MAKE DETERMINATION ON THE FATE OF THE SVR TSTM WATCH. KIECKBUSCH && .PREV DISCUSSION...ISSUED AT 724 PM CDT FRI JUL 6 2012... UPDATE...RADAR CLEARLY SHOWED THAT THE LAKE BREEZE HAD PUSHED ALL THE WAY THROUGH KEWAUNEE AND MANITOWOC COUNTIES LATE THIS AFTENOON... AND WAS NEARING GREEN BAY. AIRPORT/MARINE OBS INDICATED THAT TEMPS HAD DROPPED INTO THE MID 70S NEAR THE LKSHR...AND 80S INLAND...SO DECIDED TO CANCEL THE EXCESSIVE HEAT WARNING FOR KEWAUNEE/MANITOWOC COUNTIES. IT IS POSSIBLE THAT BROWN/CALUMET COUNTIES MAY COOL ENOUGH IN THE NEXT FEW HOURS TO DROP THE HEADLINES EARLY...BUT WILL NEED TO SEE HOW MUCH COOLING WE GET WITH THE LAKE BREEZE THIS FAR INLAND. LOCATIONS FARTHER WEST WILL LIKELY JUST BE ALLOWED TO EXPIRE AT 10 PM. KIECKBUSCH DISCUSSION ISSUED AT 230 PM CDT FRI JUL 6 2012... SYNOPSIS...HEAT WAVE CONDITIONS COMING TO AN END AS TEMPERATURES EASE BACK CLOSER TO SEASONAL NORMALS. DRY AND WARM CONDITIONS EXPECTED NEXT WEEK. MASSIVE UPR RIDGE GENERATING THE MIDWEST HEAT WAVE WL RETROGRADE WWD INTO THE CENTRAL ROCKIES AND THEN BUILD NWD THROUGH WRN CANADA DURING THE FIRST HALF OF THE FCST PERIOD. THAT WL ALLOW UPR TROF TO FORM OVER ERN CANADA...WITH A WK EXTENSION SWD TOWARD THE LOWER MISSISSIPPI VALLEY. THE RESULTING NWLY UPR FLOW THAT DEVELOPS ACRS THE FCST AREA WL PUSH MUCH DRIER AIR ACRS THE RGN. TEMPS WL EASE BACK CLOSER TO SEASONAL NORMALS FOR A FEW DAYS... THEN WARM AGAIN DURING THE LATTER PART OF NEXT WK. BUT AT THIS POINT...THERE IS NO SIGN OF A RETURN TO HEAT WAVE CONDITIONS IN THE FORESEEABLE FUTURE. THE ONLY REAL CHC FOR SIG WIDESPREAD PCPN WL BE WITH THE FRONT CROSSING THE AREA DURING THE NEXT DAY OR SO...AND THE BEST CHCS SEEMS TO BE ACRS THE N. SHORT TERM...TNGT AND SAT. MAIN FCST FOCUS TO BE ON PCPN TRENDS TNGT INTO EARLY SAT AS A CDFNT SLOWLY SAGS SOUTH THRU THE STATE. THE 19Z MSAS SFC ANALYSIS A DEW POINT DISCONTINUITY OVER SRN WI SLOWLY LIFTING NORTH. THE TRUE CDFNT STRETCHED ACROSS NRN WI AND WAS SLOWLY SAGGING SOUTH. INCREASING CONVERGENCE BETWEEN THESE TWO BOUNDARIES AND THE APPROACH OF A SHORTWAVE ALOFT ARE EXPECTED TO HELP INITIATE SHWRS/TSTMS LATER THIS AFTERNOON AND SET THE STAGE FOR ADDITIONAL PCPN TNGT. PLENTY OF HOT AIR ACROSS CNTRL/E-CNTRL WI THIS AFTERNOON WITH READINGS AGAIN IN THE 90S TO LWR 100S. THE CDFNT DRAPED ACROSS NRN WI WL BE ALLOWED TO DROP SOUTH THRU THE REST OF THE FCST AREA TNGT AS THE LARGE...HOT DOME OF HI PRES IN THE MID-LEVELS OF THE ATMOSPHERE RETROGRADES WWD TOWARD THE ROCKIES. MAIN FOCUS FOR SHWRS/TSTMS TO BE ACROSS NRN WI WHERE THE SHORTWAVE...RIGHT ENTRANCE REGION OF THE UPPER JET...COOLING ALOFT BEHIND THE FNT AND WEAKEST CAP TO ALL CO-EXIST. WL ALSO HAVE TO WATCH FOR ISOLATED SEVERE STORMS AS THE ATMOSPHERE AHEAD OF THE CDFNT IS VERY UNSTABLE WITH STRONGER BULK SHEAR VALUES ACROSS THE NORTH. HAVE GENERALLY MAINTAINED POPS FROM LIKELY NORTH TO LOW END CHCS OVER THE SRN TIER OF COUNTIES. WL ALSO ALLOW THE EXCESSIVE HEAT WARNING TO EXPIRE AT 03Z THIS EVENING AS THE CDFNT MOVES THRU THE AREA AND TEMPS/HUMIDITY LEVELS BEGIN TO DROP. AS THE MEAN FLOW BECOMES MORE NW-ORIENTATED OVER THE GREAT LKS ON SAT...THIS WL HELP PUSH THE CDFNT OUT OF WI AND ALLOW FOR COOLER/ LESS HUMID CONDITIONS TO BUILD SWD FROM CANADA. WL NEED TO CARRY PCPN CHCS INTO AT LEAST SAT MORNING FOR LINGERING FORCING FROM DEPARTING SHORTWAVE/JET LIFT...AS WELL AS THE FNT STILL IN THE PROCESS OF EXITING THE REGION. THE BIGGER NEWS WL BE THE END TO THE OPPRESIVE HEAT AND HUMIDITY WHICH HAS BEEN LOCKED OVER NE WI SINCE EARLY IN THE WEEK. LOOK FOR MAX TEMPS TO BE CLOSER TO NORMAL FOR EARLY JULY (UPR 70S/LWR 80S) WITH DEW POINTS FALLING INTO THE 50S TO AROUND 60 DEGS. LONG TERM...SAT NGT THROUGH NEXT FRI. ALTHOUGH THERE WERE SOME INDICATIONS THAT PCPN ASSOC WITH THE FRONT COULD LINGER ACRS THE SRN PART OF THE FCST AREA SAT EVE...EVIDENCE JUST DID NOT SEEM STG ENOUGH TO INTRODUCE CHC INTO WHAT WAS A DRY FCST FOR THAT PERIOD. DRIER AIR ARRIVING IN THE AREA WL ALLOW NIGHTTIME LOWS TO FALL OFF MORE...SO ADJUSTED TEMPS DOWN A BIT OVER THE N TOMORROW NGT. THE NAM WAS DEVELOPING A RATHER COMPACT LOOKING SFC REFLECTION OF SOME UPPER-LEVEL ENERGY DROPPING SWD LATE IN THE WEEKEND...WHICH RESULTED IN SOME PCPN BEING FCST FOR LATE IN THE WEEKEND INTO EARLY NEXT WK. THAT IDEA HAD VERY LIMITED SUPPORT AMONG SREF MEMBERS...AND NO SUPPORT FM THE ECMWF. SO OPTED TO DISCOUNT NAM AND GO WITH A DRY FCST FOR THE LATTER PART OF THE WEEKEND AND EARLY NEXT WK. MED RANGE MODELS OFFERED VARYING IDEAS ABOUT THE EVOLUTION OF THE SRN EXTENSION OF THE ERN NOAM UPR TROF LATE IN THE PERIOD. ALTHOUGH UPR HEIGHTS START TO RISE AGAIN ACRS THE FCST AREA AGAIN... THERE WERE SOME INDICATIONS THAT WEAKNESS IN THE RIDGE MAY LINGER ACRS THE RGN...INCRG THE CHCS FOR SCT DIURNAL CONVECTION. WHILE THAT CERTAINLY IS A POSSIBILITY...GIVEN THE OVERALL DRY PATTERN OF THE PAST SEVERAL WEEKS...OPTED TO HOLD OFF ON INTRODUCING LOW CHC POPS AT THE END OF THE EXTENDED FCST UNTIL THE EVOLUTION OF THE ERN NOAM TROF BECOMES CLEARER. && .AVIATION...TSTMS CONTINUE TO DEVELOP FROM EC MN NEWD INTO NE WI... BUT NO LONGER APPEAR TO POSE A SIGNIFICANT SEVERE THREAT. LOCALLY HEAVY RAINFALL...SMALL HAIL AND BRIEF GUSTY WINDS ARE STILL PSBL OVERNIGHT. A COLD FRONT DROPPING SOUTH THROUGH THE REGION WILL BRING GUSTY NE WINDS TO THE FOX VALLEY AND LKSHR AREAS...WITH GUSTS TO 20-25 KTS EXPECTED. IFR/MVFR CIGS THAT DEVELOPED IN THE WAKE OF THE COLD FRONT OVER NORTHERN WI AND THE RHI TAF SITE...MAY PUSH SOUTH OVERNIGHT...BUT CONFIDENCE IS NOT HIGH ENOUGH TO MENTION PREVAILING LOW CIGS AT AUW/CWA/GRB/ATW...EXCEPT IN ASSOCIATION WITH TSTMS. THE PCPN WILL TAPER OFF FROM NORTH TO SOUTH OVERNIGHT INTO SAT MORNING...WITH LINGERING MVFR/IFR CONDITIONS IMPROVING TO VFR BEFORE MIDDAY SATURDAY. KIECKBUSCH && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 6, 2:55 PM CDT, 12 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE GREEN BAY WI 255 PM CDT FRI JUL 6 2012 ...CORRECTED TONIGHT PORTION OF MARINE SECTION... WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-072000- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 255 PM CDT FRI JUL 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THE HEAT WAVE WILL LINGER INTO TONIGHT FOR CENTRAL AND EAST CENTRAL WISCONSIN BEFORE THE PASSAGE OF A COLD FRONT BRINGS RELIEF TO THE REGION. HEAT INDICES IN THE UPPER 90S TO LOWER 100S CAN STILL BE EXPECTED THIS EVENING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE AREA TONIGHT. GIVEN THE HUMID CONDITIONS ACROSS THE AREA...ANY OF THE STORMS COULD PRODUCE TORRENTIAL RAINS. SOME STORMS COULD ALSO CONTAIN LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS ACROSS CENTRAL AND EAST- CENTRAL WISCONSIN ON SATURDAY...THOUGH SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. LMZ521-522-541>543-072000- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 255 PM CDT FRI JUL 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. A FEW OF THESE STORMS MAY BECOME SEVERE AND PRODUCE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD SEVERE WEATHER IS LOW. KALLAS/SKOWRONSKI
In the hours before
Special weather statement, Jul 6, 9:14 PM CDT, 5 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 914 PM CDT FRI JUL 6 2012 WIZ011-013-073-070315- FOREST-NORTHERN MARINETTE COUNTY-SOUTHERN MARINETTE COUNTY- 914 PM CDT FRI JUL 6 2012 ...STRONG STORM MOVING EAST OVER SOUTHERN FOREST COUNTY... AT 910 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR CRANDON...MOVING EAST AT 35 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LAONA... WABENO... CARTER... BLACKWELL... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. MPC
Local storm report, Jul 6, 9:19 PM CDT, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
919 PM CDT FRI JUL 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM HAIL STARKS 45.66N 89.19W
07/06/2012 M0.88 INCH ONEIDA WI LAW ENFORCEMENT
&&
PATHSpecial weather statement, Jul 6, 10:01 PM CDT, 5 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1001 PM CDT FRI JUL 6 2012 WIZ010>013-018-019-021-073-070400- FLORENCE-FOREST-LANGLADE-LINCOLN-NORTHERN MARINETTE COUNTY-NORTHERN OCONTO COUNTY-ONEIDA-SOUTHERN MARINETTE COUNTY- 1001 PM CDT FRI JUL 6 2012 ...THUNDERSTORMS WITH GUSTY WINDS... AT 957 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTHWEST OF CRANDON TO 7 MILES SOUTHWEST OF RHINELANDER...MOVING EAST AT 40 MPH. PEA SIZE HAIL AND WINDS UP TO 40 MPH...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... CRANDON BY 1025 PM CDT... PEARSON BY 1035 PM CDT... GOODMAN BY 1045 PM CDT... CARTER BY 1055 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. RDM
Special weather statement, Jul 7, 12:30 AM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1230 AM CDT SAT JUL 7 2012 WIZ005-010>013-018>021-073-070630- FLORENCE-FOREST-LANGLADE-LINCOLN-MENOMINEE-NORTHERN MARINETTE COUNTY-NORTHERN OCONTO COUNTY-ONEIDA-SOUTHERN MARINETTE COUNTY-VILAS- 1230 AM CDT SAT JUL 7 2012 ...SCATTERED THUNDERSTORMS OVER THE NORTHWOODS... THUNDERSTORMS WITH GUSTY WINDS...HEAVY RAIN...AND FREQUENT LIGHTNING CAN BE EXPECTED OVERNIGHT AS A COLD FRONT MOVES SOUTH ACROSS THE AREA. AT 1227 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SCATTERED THUNDERSTORMS ACROSS NORTHERN WISCONSIN. THE STORMS WERE MOVING EAST AT 40 MPH. IF A STORM APPROACHES YOUR LOCATION...SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM PASSES. JKL
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 7:05 PM CDT | Severe Thunderstorm Warning | GRB | Oneida, Vilas | 40 min |
| Jul 6, 7:40 PM CDT | Tornado Warning | GRB | Oneida | 35 min |
| Jul 6, 9:11 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Oneida, Vilas | 35 min |
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.